# SDR DALA2025020400811

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 75,443 hours, 25,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R1 DOOR WON'T DISARM FULLY, PILOT ALSO REPORT TO ATL AMT DURING HIS WALK AROUND HE SAW A LINE COMMING OUT THE BOTTOM OD R1 DOOR. CORRECTIVE ACTION: RESTORED R1 DOOR EXCAPE SLIDE MOORING/STATIC LINE PER B757 AMM 25-66. ARM AND DISARM R1 DOOR CHECK GOOD. (6834988)
